# SDR EIAA2000083

- Difficulty date: March 30, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - C6/D-CHECK - LEFT HORIZONTAL UPPER SURFACE, INBOARD SIDE HAD CORROSION REMOVAL BLEND-OUTS WHICH WERE OUT OF LIMITS.  REPAIRED PER ECRA 479-55-132-2.  FLAP PEENED, INSTALLED NEW FASTENERS, AND TREATED ALL BLEND-OUT AREAS.  (X)
